• question-icon

    Suggest treatment for dizziness and weakness while on Amlodipine

default
Posted on Sat, 28 May 2016 in Hypertension and Heart Disease
Question: My husband takes Amlidopine and from time to time he feels dizzy, weak and generally unwell.
As his bloodpressure was not very high and it was prior to an operation I am concerned that
taking them is causing his bloodpressure to drop thus causing the above problems
doctor
Answered by Dr. Lilit Baghdasaryan 35 minutes later
Brief Answer:
Need to monitor blood pressure closely

Detailed Answer:
Dear Mrs,

I would advise you to monitor your husband's blood pressure, especially when he has complaints.
If complaints are connected with low blood pressure, then the medication should be revised, there may be necessity to decrease the dose or withdraw the medication.

Hope this was helpful for you

Wishing a good health to your husband

In case of further questions don't hesitate to ask

Regards,
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Lilit Baghdasaryan

Cardiologist

Practicing since :2007

Answered : 1536 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

121 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. Lilit Baghdasaryan
  • Q - What does borderline right axis deviation and anteroseptal infarct...

  • Q - Should i stop Diltiazem inspite of its side effects?

  • Q - What does my NMR test report mean?

  • Q - Can gout cause high blood pressure?

  • Q - What causes fuzzy feeling in head with high heart rate and low BP?

  • Q - What causes muscle cramps in legs inspite of having metoprolol?

  • Q - Suggest treatment for left atrial enlargement

  • Q - Does myocardial stunning and hibernation cause harm to one's heart?

  • Q - Suggest treatment for high blood pressure with history of heart attack

  • Q - Suggest remedy for pain in chest

backtotop2